Applied Mathematics

Vol.5 No.10(2014), Paper ID 46190, 7 pages

DOI:10.4236/am.2014.510131

 

A Global Stability Analysis of a Susceptible-Infected-Removed-Prevented-Controlled Epidemic Model

 

Muhammad A. Yau, Hussaini S. Ndakwo, A. M. Umar

 

Department of Mathematical Sciences, Nasarawa State University, Keffi, Nigeria
Department of Mathematical Sciences, Nasarawa State University, Keffi, Nigeria
Department of Mathematical Sciences, Nasarawa State University, Keffi, Nigeria

 

Copyright © 2014 Muhammad A. Yau, Hussaini S. Ndakwo, A. M. Umar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yau, M. , Ndakwo, H. and Umar, A. (2014) A Global Stability Analysis of a Susceptible-Infected-Removed-Prevented-Controlled Epidemic Model. Applied Mathematics, 5, 1393-1399. doi: 10.4236/am.2014.510131.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.